# SDR UIEA2020112202442

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,924 hours, 19,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RIGHT AFT (2) EXTERIOR EMERGENCY LIGHTS INOPERABLE.  RELAMPED AFT EMERGENCY LIGHTS (2) AND OPERATIONS CHECK OK, PER AMM 33-51-00.
